Journal article icon

Journal article

A topological variation of the reconstruction conjecture

Abstract:

This paper investigates topological reconstruction, related to the reconstruction conjecture in graph theory. We ask whether the homeomorphism types of subspaces of a space X which are obtained by deleting singletons determine X uniquely up to homeomorphism. If the question can be answered affirmatively, such a space is called reconstructible. We prove that in various cases topological properties can be reconstructed. As main result we find that familiar spaces such as the reals '', the ratio...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1017/S0017089516000124

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Cambridge University Press Publisher's website
Journal:
Glasgow Mathematical Journal Journal website
Volume:
59
Issue:
1
Pages:
1-15
Publication date:
2016-06-10
Acceptance date:
2015-09-25
DOI:
EISSN:
1469-509X
ISSN:
0017-0895
Pubs id:
pubs:441608
URN:
uri:2d56fd9a-b4f4-4309-bdf0-5a2484dbf3eb
UUID:
uuid:2d56fd9a-b4f4-4309-bdf0-5a2484dbf3eb
Local pid:
pubs:441608

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP